[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.120.181. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1992

Generalized Cutaneous B-cell Pseudolymphoma Induced by Neuroleptics

Author Affiliations

Department of Dermatology Hospital General de la Vall d'Hebron Universidad Autónoma de Barcelona Pg Vall d'Hebron, s/n 08035 Barcelona, Spain; Hospital Clínico y Provincial 08036 Barcelona, Spain

Arch Dermatol. 1992;128(1):121-123. doi:10.1001/archderm.1992.01680110135026
Abstract

To the Editor.—  The term pseudolymphoma is not specific, and a variety of inflammatory reactions may simulate clinically and histopathologically a cutaneous malignant lymphoma.1 Pseudolymphomatous skin reactions induced by drug therapies, especially anticonvulsants, have been reported.2 These pseudolymphomatous skin reactions most commonly appear as single lesions. Characteristically, the few localized lesions disappear after discontinuing therapy with the offending drugs. Multiple and generalized tumors are very rare.3We describe a patient who had multiple cutaneous lesions that showed incomplete regression. Apparently, they were induced by therapy with thioridazine, a piperidine derivative of phenotiazine. This is the first case reported of a generalized cutaneous pseudolymphoma induced by therapy with neuroleptics. This communication will also present findings from immunophenotypical and immunogenotypical studies that confirmed the benign nature of these lesions.

Report of a Case.—  A 47-year-old man with a depressive disorder had been treated with thioridazine (100 mg/d) for

First Page Preview View Large
First page PDF preview
First page PDF preview
×